Lie sheaves of small dimensions (Q2439390): Difference between revisions

From MaRDI portal
Importer (talk | contribs)
Created a new Item
 
Added link to MaRDI item.
links / mardi / namelinks / mardi / name
 

Revision as of 22:15, 2 February 2024

scientific article
Language Label Description Also known as
English
Lie sheaves of small dimensions
scientific article

    Statements

    Lie sheaves of small dimensions (English)
    0 references
    14 March 2014
    0 references
    The author obtains a classification of 2- and 3-dimensional Lie sheaves. For definitions see the author's paper [Sib. Math. J. 55, No. 3, 428-439 (2014); translation from Sib. Mat. Zh. 55, No. 3, 525-539 (2014; Zbl 1382.17018)].
    0 references
    Lie sheaf
    0 references
    \(n\)-tuple Lie sheaf
    0 references

    Identifiers